MAUDE Adverse Event Report: Z-MEDICA, LLC QUIKCLOT INTERVENTIONAL,PRESLIT,MULTI-LANG,10X; DRESSING, WOUND, DRUG

Z-MEDICA, LLC QUIKCLOT INTERVENTIONAL,PRESLIT,MULTI-LANG,10X; DRESSING, WOUND, DRUG
Catalog Number 188
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "staff in micu were trialing/evaluating pre-slit for cvc line bleeding/oozing.After initial placement of gauze was saturated and replaced again and same occurrence and replaced again.Hemostasis was not achieved so alternative actions taken 3 failed attempts.According to the (b)(6) there was no harm or health consequences to the patient." associated complaints 3011137372-2025-00115 and 3011137372-2025-00116.
 
Additional Manufacturer Narrative
Qn #: (b)(4).The complaint device was not received at our manufacturing site for evaluation.There are no indications that the product failed to function as intended.A review of manufacturing process revealed that the coat weights recorded for this lot of dressing pads had a 2.86 cpk which indicates the coating process of kaolin was well controlled.A device history record review was performed, and no relevant findings were identified.An assessment of the reported event and the instructions for use (ifu) suggests that the instructions may not have been followed as specified.The ifu states: "apply firm, non-occlusive manual compression on the pad for at least 5 minutes or until bleeding/oozing stops." based upon this evaluation, unintentional use error (failure to follow ifu) likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "staff in micu were trailing/evaluating pre-slit for cvc line bleeding/oozing.After initial placement of gauze was saturated and replaced again and same occurrence and replaced again.Hemostasis was not achieved so alternative actions taken 3 failed attempts.According to the nm there was no harm or health consequences to the patient." associated complaints 3011137372-2025-00117, 3011137372-2025-00115 and 3011137372-2025-00116.

Brand Name
QUIKCLOT INTERVENTIONAL,PRESLIT,MULTI-LANG,10X
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
Z-MEDICA, LLC
wallingford
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21806168
Report Number3011137372-2025-00117
Device Sequence Number15662187
Product Code QSY
UDI-Device Identifier10841495150248
UDI-Public(01)10841495150248(11)230919(17)251219(10)44F23J0019(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Catalogue Number188
Device Lot Number44F23J0019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown